Vol. 306, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The homotopy groups of the $\eta$-periodic motivic sphere spectrum

Kyle Ormsby and Oliver Röndigs

Vol. 306 (2020), No. 2, 679–697
Abstract

We compute the homotopy groups of the η-periodic motivic sphere spectrum over a field k of finite cohomological dimension with characteristic not 2 and in which 1 is a sum of four squares. We also study the general characteristic 0 case and show that the α1-periodic slice spectral sequence over determines the α1-periodic slice spectral sequence over all extensions  k. This leads to a speculation on the role of a “connective Witt-theoretic J-spectrum” in η-periodic motivic homotopy theory.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 18.208.202.194 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
motivic homotopy theory, stable motivic homotopy sheaves, slice spectral sequence
Mathematical Subject Classification 2010
Primary: 14F42
Secondary: 55Q45
Milestones
Received: 19 September 2019
Revised: 10 January 2020
Accepted: 19 January 2020
Published: 13 July 2020
Authors
Kyle Ormsby
Department of Mathematics
Reed College
Portland, OR
United States
Oliver Röndigs
Institut für Mathematik
Universität Osnabrück
Osnabrück
Germany